# SDR SWAA2021090203914

- Difficulty date: August 4, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Corroded
- Location: Lt Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND EMERGENCY EXIT HATCH ESCAPE STRAP HOOK IS CORRODED. ; / [01] REMOVED AND REPLACED LEFT HAND EMERGENCY EXIT HATCH ESCAPE STRAP. IAW AMM 25-61-10-000-802 AND AMM 25-61-10-400-802; [02] VERIFIED REPLACEMENT OF L/H OWE HATCH ESCAPE STRAP PER AMM 25-61-10
